# SDR 39LA2013111415

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- Aircraft time: 30,836 hours, 57,058 cycles
- Engine: Ge CT581402
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 39300401884
- Part serial: M851C
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENROUTE, THE AFT FUEL CELL LOW LIGHT ILLUMINATED.  TRANSFERRED KNOWN QUANTITY OF FUEL INTO AFT FUEL CELL WITH NO RISE IN AFT TANK INDICATION.  ACFT DIVERTED WITHOUT INCIDENT.  R & R AFT FUEL CELL INDICATOR GAUGE AND CALIBRATED TO AFT TANK.
